# SDR ABXA030280

- Difficulty date: July 8, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 42,646 hours, 34,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTED EMERGENCY LIGHTS, LIGHT OVER COCKPIT DOOR WAS INOP.  TWO EACH LIGHTS AT ENTRANCE DOOR GOOD.  ALSO, SPARE LIGHT SUPPLY INOP.  REPLACED MAIN EMERGENCY BATTERY POWER SUPPLY IAW B767 AMM 33-51-07.  OPS CHECKED GOOD.
